Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the cause for stomach pain and diarrhea

Premium Questions

Dr. Grzegorz Stanko MD

MY son has a problem with stomach hurt because he works off one day every week worry us. Later this week he has a problem with his diarhea? We don't know what wrong with him? maybe from his past ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Deepak Kishore Kaltari MD

Today morning I had upma + milk( Home made) . After coming to office i had severe stomach pain and then motion + vomitings at a time. Even now i have mild stomach pain. Please let me know the... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr.  Chakravarthy Mazumdar MD

Hi one of my collegue is not well & since morning he met 10 time lose motions & 2 time vometing & sudden pain in stomach ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.  Klerida Shehu MD

hi. i have had very bad upper stomach pain and diarrhea for almost a week. i go to the toilet around 5-6 times a day. most the pai is in my upper stomach. thank you My stool is very runny like... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Rakesh Sharma MD

What would cause intense pain, diarrhea and vomiting always in the middle of the night. It happens ... get tingly. Sometimes I get both diarrhea/ nausea and sometimes I get one or the... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)

Public Forum Discussions

Dr.  Pragnesh Vachharajani MD

today about 12pm i felt really sick my right side of stomache hurts hard to explain no fever but have been throwin up and had diarrea all at once ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Khusboomodi MD

My daughter has become ill at 4 am this morning complaining of severe stomach cramping that woke ... tolerated but is now complaining of back pain and aching legs which 2 x regular Panadol has not had any ... View answer

Answered by : Dr. Khusboomodi ( Dentist)
Dr.  Birma Ram Hudda MD

what does it mean when you have migraines and night stomach hurting all over and have to go ... to sleep on your stomach because your stomach hurt ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr.       Harry Maheshwari MD

I have diarrhea, I m not sure if it s a normal one, because I ve never had diarrhea before or if I ... happening more frequently. My stomach is hurting like I m hungry but I m not. This then leads me... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Rachana Goswami MD

I have has stomach problems most of my childhood, but recently these past few years , my stomach has been getting worse , with symptoms like nausea , diarrhea, stomach pain, constipation.... View answer

Answered by : Dr. Rachana Goswami ( Dentist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused...

Dr. Vivek Chail MD

Hi, Thanks for writing in to us. If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take treatment. Hope this...

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.